# SDR O05R200400115

- Difficulty date: June 17, 2004
- Submitted: June 17, 2004
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D22013
- Part serial: CH19829E
- Condition: Unknown
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELIMINATED AD 2001-23-08 COMPLIANCE REQUIREMENT.
